# SDR ASOA2014011009743

- Difficulty date: January 7, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 31,973 hours, 28,532 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Bs 395-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE BURN BETWEEN STRINGERS 4R-5R FS 295 - 310.   REMOVED DAMAGE IAW REO 601R-53-00-115, REV.E.  INSTALLED PERMANENT FASTENER AND RESTORED FINISH, REO 601R-53-00-115, REV E.  TMAJOR REPAIR IAW GMM 5-3.
